# SDR SCNA20140506064

- Difficulty date: April 14, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 767-787, S25R, TRANSITION ANGLE UPPER SURFACE HAS NUMEROUS AREAS WITH CORROSION AND 2 DEEP GOUGES.   REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  NEW PART FABRICATED AND INSTALLED.
